Convergence of the truncation error in calculating singular convolutions
Matematičeskie zametki, Tome 59 (1996) no. 6, pp. 893-908
Cet article a éte moissonné depuis la source Math-Net.Ru
We study the truncation error in the problem of calculating singular convolutions, that is, in the problem of approximating an unbounded linear operator of a certain specific form (of a singular convolution) by using discrete information about the operator. We consider the convergence of the truncation error and obtain necessary and sufficient convergence conditions as well as some effective estimates for the error.
@article{MZM_1996_59_6_a8,
author = {D. V. Sushko},
title = {Convergence of the truncation error in calculating singular convolutions},
journal = {Matemati\v{c}eskie zametki},
pages = {893--908},
year = {1996},
volume = {59},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1996_59_6_a8/}
}
D. V. Sushko. Convergence of the truncation error in calculating singular convolutions. Matematičeskie zametki, Tome 59 (1996) no. 6, pp. 893-908. http://geodesic.mathdoc.fr/item/MZM_1996_59_6_a8/
[1] Tikhonov A. N., Arsenin V. Ya., Metody resheniya nekorrektnykh zadach, Nauka, M., 1979
[2] Groetsh C. W., The Theory of Tikhonov Regularization of Fredholm Equation of the First Kind, Pitman, Boston, 1984
[3] Peetre J., “Approximation of norms”, J. Approxim. Theory, 3:3 (1970), 243–260 | DOI | MR | Zbl
[4] Popov D. A., “O primenenii gladkikh regulyarizatorov dlya vychisleniya svertki”, Dokl. AN SSSR, 276:1 (1984), 38–42 | MR | Zbl
[5] Popov D. A., Sushko D. V., “O skhodimosti algoritmov chislennogo resheniya uravneniya svertki”, Dokl. AN SSSR, 315:2 (1990), 309–313 | Zbl